I finished my 8 week treatment yesterday. This evening I started feeling like I gave the flu. I just wondered if I was having withdrawal symptoms or if I really was coming down with flu
From what I've read just about everyone has after effects after taking Harvoni (has no addictive properties). I won't list them as you will worry about it expecting something nasty to happen. Remember that everyones mileage varies and this could be short lived. Stay positive, you no longer have HCV (shouldn't have if therapy has ceased).
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Mar 2015 • 25 answers
Posted 26 Apr 2015 • 14 answers
Posted 1 Jun 2015 • 6 answers
Just back from a 9day camping and hiking trip. Took my Harvoni religiously every morning at 8am. In?
Posted 17 Aug 2015 • 1 answer
Posted 18 Jul 2016 • 2 answers